RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Parusnikov, Nikolai Alekseevich

Statistics Math-Net.Ru
Total publications: 7
Scientific articles: 6

Number of views:
This page:249
Abstract pages:794
Full texts:317
References:34
Professor
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person28703
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/338009

Publications in Math-Net.Ru
2018
1. N. B. Vavilova, I. A. Vasineva, A. A. Golovan, A. V. Kozlov, I. A. Papusha, N. A. Parusnikov, “The calibration problem in inertial navigation”, Fundam. Prikl. Mat., 22:2 (2018),  89–115  mathnet
2013
2. V. V. Aleksandrov, N. A. Parusnikov, “Development of the navigation theory and A. Yu. Ishlinskii”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2013, 5,  51–53  mathnet
2012
3. V. A. Sadovnichii, V. V. Kozlov, V. N. Chubarikov, S. S. Lemak, N. A. Parusnikov, “Vladimir Vasil'evich Aleksandrov (to 70th anniversary)”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2012, 5,  70–71  mathnet
2005
4. N. A. Parusnikov, V. V. Tikhomirov, S. A. Trubnikov, “Determination of instrument errors for inertial navigation system on a stationary base”, Fundam. Prikl. Mat., 11:7 (2005),  159–166  mathnet  mathscinet  zmath; J. Math. Sci., 146:3 (2007), 5906–5910  scopus
1998
5. A. A. Golovan, N. A. Parusnikov, “On a relationship between the concept of stochastic measure of estimability and singular decompositions of matrices”, Avtomat. i Telemekh., 1998, 2,  45–49  mathnet  mathscinet  zmath; Autom. Remote Control, 59:2 (1998), 190–193
1980
6. N. A. Parusnikov, “On decomposition of linear observable systems from components of the measurement vector”, Avtomat. i Telemekh., 1980, 7,  45–50  mathnet  zmath; Autom. Remote Control, 41:7 (1980), 922–926

2012
7. V. A. Sadovnichii, V. V. Kozlov, V. N. Chubarikov, S. S. Lemak, N. A. Parusnikov, “Vladimir Vasil'evich Aleksandrov (to 70th anniversary)”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2012, 4,  73–74  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019